File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Factorization of semisimple discrete representations of Kähler groups

TitleFactorization of semisimple discrete representations of Kähler groups
Authors
Issue Date1992
PublisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00222/index.htm
Citation
Inventiones Mathematicae, 1992, v. 110 n. 1, p. 557-614 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/156034
ISSN
2015 Impact Factor: 2.825
2015 SCImago Journal Rankings: 5.874
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorMok, Nen_US
dc.date.accessioned2012-08-08T08:40:08Z-
dc.date.available2012-08-08T08:40:08Z-
dc.date.issued1992en_US
dc.identifier.citationInventiones Mathematicae, 1992, v. 110 n. 1, p. 557-614en_US
dc.identifier.issn0020-9910en_US
dc.identifier.urihttp://hdl.handle.net/10722/156034-
dc.languageengen_US
dc.publisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00222/index.htmen_US
dc.relation.ispartofInventiones Mathematicaeen_US
dc.titleFactorization of semisimple discrete representations of Kähler groupsen_US
dc.typeArticleen_US
dc.identifier.emailMok, N:nmok@hkucc.hku.hken_US
dc.identifier.authorityMok, N=rp00763en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/BF01231345en_US
dc.identifier.scopuseid_2-s2.0-0000922445en_US
dc.identifier.volume110en_US
dc.identifier.issue1en_US
dc.identifier.spage557en_US
dc.identifier.epage614en_US
dc.identifier.isiWOS:A1992JZ27100004-
dc.publisher.placeGermanyen_US
dc.identifier.scopusauthoridMok, N=7004348032en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats